Great deal on portable pain- and cold-relief tablets. Use for the temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, and arthritis, and for the reduction of fever. These ibuprofen packets are great to carry in your purse, wallet, survival (first aid) kit, glove box, or even your pocket. Active Ingredient: Ibuprofen 200 mg.
This site uses Google Analytics which is one of the most widespread and trusted analytics solution on the web for helping us to understand how you use the site and ways that we can improve your experience. These cookies may track things such as how long you spend on the site and the pages that you visit so we can continue to produce engaging content.For more information on Google Analytics cookies, see the official Google Analytics page.We also use social media buttons and/or plugins on this site that allow you to connect with social network in various ways. For these to work, the social networks may set cookies through our site which may be used to enhance your profile on their site, or contribute to other purposes outlined in their respective privacy policies.